# SDR ASOA2016062915140

- Difficulty date: June 29, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE AFT LUG IS GOUGED.  REPAIRED THE HINGE IAW ECTC REO 601R-52-11-1347 AND REO 601R-52-11-1347.  MAJOR REPAIR.
